# SDR CA990412006

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 204060160007
- Condition: Worn
- Location: Engine
- Component: 204030186009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, GRAY PASTE WAS NOTED UNDER THE SERVICE DECK OF THE ENGINE MOUNTS.  REMOVAL OF THE ENGINE AND DECK DISCLOSED THE CRACKED BEAM CAP.  THE ENGINE WAS ABLE TO ROCK ON THE BEAM CAPS WHEN TORQUE WAS APPLIED.  LEFT AND RIGHT BEAM CAPS AND ALL ENGINE MOUNT BEARINGS WERE REPLACED.
